MAUDE Adverse Event Report: GIVEN IMAGING LTD., YOQNEAM REFLUX; ELECTRODE, PH, STOMACH

GIVEN IMAGING LTD., YOQNEAM REFLUX; ELECTRODE, PH, STOMACH
Model Number FGS-0656
Medical Device Problem Code High pH (2426)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the study had multiple exclusions due to high ph.A repeat procedure was necessary.The recorder and work station software worked correctly during the previous procedure.There was no patient and user harm.
 
Additional Manufacturer Narrative
Additional information: if information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the study had multiple exclusions due to high ph.A repeat procedure was performed on a different day.The recorder and work station software worked correctly during the previous procedure.There was no patient and user harm.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
REFLUX
Common Device Name
ELECTRODE, PH, STOMACH
Manufacturer (Section D)
GIVEN IMAGING LTD., YOQNEAM
yetsira 13 street
yoqneam 20692
MDR Report Key8586493
Report Number9710107-2019-00204
Device Sequence Number16274788
Product Code FFT
UDI-Device Identifier07290110360429
UDI-Public07290110360429
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K102543
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFGS-0656
Device Catalogue NumberFGS-0656
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/14/2019
Supplement Date Received by Manufacturer04/24/2019
04/24/2019
Initial Report FDA Received Date05/07/2019
Supplement Report FDA Received Date05/17/2019
03/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age59 YR
Patient Weight117